# SDR FDEA202302010197

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757*
- Aircraft serial: 27122
- Aircraft time: 58,717 hours, 27,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  901     52-10  5844     01FEB23  CDG  FACT  U  LEFT ENTRY DOOR SLIDE ARMING HANDLE REQUIRES  EXCESSIVE FORCE TO MOVE.     FACT 02FEB23 00:21   CDG U  AMM: 12-21-18-3  INSPECTION  AND LUBRICATE PERFORMED  ON #1 LEFT  DOOR GIRT BAR.TEST OK
